# SDR DALA1255796810

- Difficulty date: November 29, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 46,648 hours, 14,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, EMERGENCY UPPER LIGHTS FROM ROW 36 AFT AND LIGHTS AROUND DOOR ILLUMINATED.  AFTER AN HOUR THE LIGHTS WENT OUT.    MX CLEANED CONNECTOR AT M736 BATTERY PACK.  OPERATED NORMAL OF FOR SERVICE.
